MathSciNet Relay Station
MathSciNet bibliographic data
MR1301846 60H15 (35Q53 35R60)
Bertini, L.; Cancrini, N.; Jona-Lasinio, G. The stochastic Burgers equation. Comm. Math. Phys. 165 (1994), no. 2, 211–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement